# SDR AALA20090713TUL11

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 24,570 hours, 10,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, INTERCOSTAL AT STATION 328 TO 344 LBL 47 INCHES CRACKED AT CLIPNUT HOLE.  INSTALLED NEW INTERCOSTAL PER SRM 53-00-04.
